ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-Sum Stochastic Games with Partial Information

Ghosh, MK and McDonald, D and Sinha, S (2004) Zero-Sum Stochastic Games with Partial Information. In: Journal of Optimization Theory and Applications, 121 (1). pp. 99-118.

[img] PDF
97.pdf - Published Version
Restricted to Registered users only

Download (151Kb) | Request a copy
Official URL: http://www.springerlink.com/content/hg8416760510w6...

Abstract

We study a zero-sum stochastic game on a Borel state space where the state of the game is not known to the players. Both players take their decisions based on an observation process. We transform this into an equivalent problem with complete information. Then, we establish the existence of a value and optimal strategies for both players.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Plenum Publishing Corporation.
Keywords: Stochastic games;partial information;value;optimal strategies.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Dec 2008 20:02
Last Modified: 19 Sep 2010 04:56
URI: http://eprints.iisc.ernet.in/id/eprint/17417

Actions (login required)

View Item View Item